A new variety of anomalous mixed crystals
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 143-146
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a38,
author = {D. N. Bykhovskii and I. K. Petrova and T. Z. Turovskaya},
title = {A new variety of anomalous mixed crystals},
journal = {Doklady Akademii Nauk},
pages = {143--146},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a38/}
}
D. N. Bykhovskii; I. K. Petrova; T. Z. Turovskaya. A new variety of anomalous mixed crystals. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 143-146. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a38/